# SDR DALA1246083711

- Difficulty date: August 13, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 41,362 hours, 17,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT FUNCTION CHECK SEVEN PACKS FAILED TEST.  REPLACED BATTERIES M1671, M1672, M1673, M1674, M1675, M1676 AND TESTS OK.
